# SDR SWAA2025012178212

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#43 A-043 AFT CARGO COMPARTMENT FWD SHIELD CORRODED AROUND NUTPLATE HOLES TOP AND BOTTOM STA 767 TO 787 RBL 24 WL 156<[01] REMOVED CORROSION AND EVALUATED DAMAGE IAW SRM .050 ORIG 'T' .035 REMAINING .015 LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED PARTS ISW SRM 51-40-02-0G-0 DWG 146A0081 REV :A;[02] VERIFIED ALL STEPS ARE COMPLETE;[03] VERIFIED ITEM 1 AND 2;[04] AUDIT C/W
